# SDR UALA2011032101352

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,193 hours, 21,090 cycles
- Engine: Pwa PW2037
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: S343T00366
- Part serial: 13
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL SHUTOFF VLV WOULD NOT OPEN FOR ENG RUN.  REPLACED FUEL SHUT-OFF VALVE PER MM.  OPS CHECK NORMAL.
